# SDR DHL2005770004

- Difficulty date: April 1, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

WHEN FLAPS SELECTED TO 2DEG INBD FLAP ASSYMETRIC PERFORMED ABNORMAL PROCEDURE ISOLATING INBD FLAP MOTOR CONTROL WHEN FLAP SELECTED 5 DEG ASSYMETRIC INBD FLAP LOWERED TO 5 DEG AND OUTBDS LOCKED OUT.  ADJUSTED IND AND OUT FLAP XMITTERS AND CLEANED CONNECTORS, OPS CK GOOD IAW MM 27-52-13.  OPS CK GOOD SEE ITEM 2 P FOR CORRECIVE ACTION, NO DEFECT NOTED IAW MM 27-52-13.
